Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem on continuous functions in abstract spaces


Author: William T. Reid
Journal: Bull. Amer. Math. Soc. 46 (1940), 113-116
DOI: https://doi.org/10.1090/S0002-9904-1940-07148-4
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 8 (1934), 620--624
MathSciNet review: 0001448
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07148-4